# SDR CALA2018051501265

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 74,310 hours, 19,463 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Channel
- Part number: 414N100315
- Condition: Corroded
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING ESCAPE HATCH, LOWER NUTPLATE CHANNEL HAS CORROSION, FOUND TO BE OUT OF L IMITS IAW SRM 52-00-02-A1. REMOVED AND REPLACED THE CHANNEL IAW SRM 51-40-05, PG 1-5, AND DWG 144N6302.
